# SDR USAA000774

- Difficulty date: May 29, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,063 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCHES, STATION 767, STRINGER 19L.  PREVIOUS REPAIR TOO CLOSE TO DAMAGE.  REMOVED IT AND INSTALLED LARGE REPAIR PER SRM 53-30-3 FIG 6.  (M)
